MathSciNet Relay Station
MathSciNet bibliographic data
MR2039212 46L85 (46L53)
Kirchberg, Eberhard; Winter, Wilhelm Covering dimension and quasidiagonality. Internat. J. Math. 15 (2004), no. 1, 63–85.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement